File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the least quadratic non-residue

TitleOn the least quadratic non-residue
Authors
KeywordsSpecial sequences
Issue Date2008
PublisherWorld Scientific Publishing Co Pte Ltd. The Journal's web site is located at http://www.worldscinet.com/ijnt/ijnt.shtml
Citation
International Journal Of Number Theory, 2008, v. 4 n. 3, p. 423-435 How to Cite?
AbstractWe prove that for almost all real primitive characters χd of modulus d , the least positive integer nχd at which χd d takes a value not equal to 0 and 1 satisfies nχd ≪ log d , and give a quite precise estimate on the size of the exceptional set. © 2008 World Scientific Publishing Company.
Persistent Identifierhttp://hdl.handle.net/10722/75186
ISSN
2015 Impact Factor: 0.463
2015 SCImago Journal Rankings: 0.761
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorLau, YKen_HK
dc.contributor.authorWu, Jen_HK
dc.date.accessioned2010-09-06T07:08:45Z-
dc.date.available2010-09-06T07:08:45Z-
dc.date.issued2008en_HK
dc.identifier.citationInternational Journal Of Number Theory, 2008, v. 4 n. 3, p. 423-435en_HK
dc.identifier.issn1793-0421en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75186-
dc.description.abstractWe prove that for almost all real primitive characters χd of modulus d , the least positive integer nχd at which χd d takes a value not equal to 0 and 1 satisfies nχd ≪ log d , and give a quite precise estimate on the size of the exceptional set. © 2008 World Scientific Publishing Company.en_HK
dc.languageengen_HK
dc.publisherWorld Scientific Publishing Co Pte Ltd. The Journal's web site is located at http://www.worldscinet.com/ijnt/ijnt.shtmlen_HK
dc.relation.ispartofInternational Journal of Number Theoryen_HK
dc.subjectSpecial sequencesen_HK
dc.titleOn the least quadratic non-residueen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1793-0421&volume=4&spage=423&epage=435&date=2008&atitle=On+the+least+quadratic+non-residueen_HK
dc.identifier.emailLau, YK:yklau@maths.hku.hken_HK
dc.identifier.authorityLau, YK=rp00722en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1142/S1793042108001432en_HK
dc.identifier.scopuseid_2-s2.0-45449115584en_HK
dc.identifier.hkuros151007en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-45449115584&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume4en_HK
dc.identifier.issue3en_HK
dc.identifier.spage423en_HK
dc.identifier.epage435en_HK
dc.identifier.isiWOS:000257762500006-
dc.publisher.placeSingaporeen_HK
dc.identifier.scopusauthoridLau, YK=35724053400en_HK
dc.identifier.scopusauthoridWu, J=7409256406en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats